# SDR DL72L002111

- Difficulty date: October 25, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N513DA
- Make and model: Boeing 727232
- Aircraft serial: 21315
- Aircraft time: 70,625 hours, 47,395 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 6556927102
- Part serial: 40
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DEACTIVATED CARGO DOOR HAD 7 INCH CRACK IN FWD LOWER CORNER FORMER.  REPLACED AFT CARGO DOOR, PRESS CKS GOOD.
